# SDR 2A6D2020062201502

- Difficulty date: June 22, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N329AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4645
- Aircraft time: 3,469 hours, 11,429 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,469 hours, 12,849 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 350A21406522
- Condition: Cracked
- Location: Bs 2258
- Part time: 3,469 hours, 11,429 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE X2258 RH CROSSBEAM (PN: 350A21-4065.22) IN THE FORM OF A CRACK. THE CRACK WAS MEASURED TO BE APPROXIMATELY 1.20” IN LENGTH.
